# SDR CALA2015071494109

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STATION 1920, BL 0 - LBL 50 FLOOR SUPPORT FOUND CORROSION.  REPLACED FLOOR SUPPORT IAW DWG 65B04333 REV F, PL 65B04333 & SRM 51-40-02 REV93.
